# SDR CALA2025041103689

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N29977
- Make and model: Boeing 787-9
- Aircraft serial: 66136
- Aircraft time: 22,707 hours, 2,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C1 HBBC REPLACEMENT, UNABLE TO DISCONNECT BATTERY WITHOUT EMER LTS IN POLARIS SECTION TURNING ON. FOUND WELS CU CLASS 17 INOP AND NO COMM. CONTROL UNIT REPLACEMENT NEEDED. REPLACED CLASS 17 EMERGENCY LIGHT CONTROL UNIT. CONFIG SHOWS 28 OF 28 RESPONDING. LOADED CONTROL UNIT SOFTWARE. EMERGENCY LIGHTS OPS CHECKED GOOD REF AMM DMC-B787-A-33-51-07-01B-720A-A.
